# SDR DALA2018021300856

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ABOVE THE NR 1 BEAM,  FWD EDGE AT MAIN ENTRANCE DOOR.  THE PAN WAS REPAIRED IAW SRM 52-05,  PAR 14,  FIG 18A.
